Please use this identifier to cite or link to this item: http://eadnurt.diit.edu.ua/jspui/handle/123456789/1038
Title: О теореме Джексона для периодических функций в метрических пространствах с интегральной метрикой
Other Titles: Про теорему Джексона для періодичних функцій в метричних просторах з інтегральною метрикою
On the Jackson Theorem for Periodic Functions in Metric Spaces with Integral Metric. II
Authors: Пичугов, Сергей Алексеевич
Пічугов, Сергій Олексійович
Pichugov, Sergey A.
Keywords: теорема Джексона
Jackson's theorem
пространства с интегральной метрикой
простори з інтегральною метрикою
spaces with integral metric
аппроксимация
апроксимація
approximation
тригонометрический полином
тригонометричний поліном
trigonometric polynomial
КПМ
Scopus
скопус
Issue Date: 2011
Publisher: Інститут Математики НАН України
Springer Science + Business Media, Inc. Publishers. (English version)
Citation: Пичугов, С. А. О теореме Джексона для периодических функций в метрических пространствах с интегральной метрикой / С. А. Пичугов // Украинский математический журнал. – 2011. – № 11 (т. 63). – C. 1524–1533. УДК 517.5 Англоязычная версия статьи включена в Scopus.
English version: Pichugov, S. A. On the Jackson theorem for periodic functions in metric spaces with integral metric. II / S. A. Pichugov // Ukrainian Mathematical Journal. – 2012. – Vol. 63, № 11. – P. 1733–1744. – DOI: 10.1007/s11253-012-0609-1.
Abstract: RU: В пространствах Lψ (Tm) периодических функций с метрикой ρ (f,0) ψ = ∫Tmψ (| f (x) |) dx, где ψ - функция типа модуля непрерывности, исследована прямая теорема Джексона в случае аппроксимации тригонометрическими полиномами. Доказано, что прямая теорема Джексона имеет место тогда и только тогда, когда нижний показатель растяжения функции ψ не равен нулю.
UK: У просторах Lψ(Tm) періодичних функцій з метрикою ρ(f,0)ψ=∫Tmψ(|f(x)|)dx, де ψ — функція типу модуля неперервності, досліджено пряму теорему Джексона у випадку апроксимації тригонометричними поліномами. Доведено, що пряма теорема Джексона має місце тоді і тільки тоді, коли нижній показник розтягнення функції ψ не дорівнює нулеві.
EN: In the spaces Lψ(Tm) of periodic functions with metric ρ(f,0)ψ=∫Tmψ(|f(x)|)dx , where ψ is a function of the type of modulus of continuity, we study the direct Jackson theorem in the case of approximation by trigonometric polynomials. It is proved that the direct Jackson theorem is true if and only if the lower dilation index of the function ψ is not equal to zero.
URI: http://eadnurt.diit.edu.ua:82/jspui/handle/123456789/1038
http://www.imath.kiev.ua/~umzh/Archiv/2011/11/1524.html
ISSN: 1027-3190 (укр.)
0041-5995 (Print, eng.)
1573-9376 (Online, eng.)
Other Identifiers: 10.1007/s11253-012-0609-1
Appears in Collections:Cтатті КПМ

Files in This Item:
File Description SizeFormat 
Укр. мат. журн., 2011, т. 63, № 11 с.1524-1533.pdfПолный текст (рус.)181,85 kBAdobe PDFView/Open
Preview_25_EN.pdfФранмент (англ.)106,59 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.